MathSciNet Relay Station
MathSciNet bibliographic data
MR44769 60.0X
Chung, K. L.; Wolfowitz, J. On a limit theorem in renewal theory. Ann. of Math. (2) 55, (1952). 1–6.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement